# SDR ASAA2015080712786

- Difficulty date: August 7, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 7,098 hours, 2,282 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Acoustic Panel
- Part number: 3400757050
- Condition: Loose
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C 78472000, NR 1 ENGINE AFT ACOUSTIC PANEL AT 4-5 O'CLOCK,  ALF FWD UPPER FASTENER IS LOOSE, WORN.  ACFT GROUNDED.  REMOVED & REPLACED FASTENER REF MM 72-23-02.
